MAUDE Adverse Event Report: B. BRAUN MEDICAL VENA TECH; FILTER, INTRAVASCULAR, CAR

B. BRAUN MEDICAL VENA TECH; FILTER, INTRAVASCULAR, CAR
Model Number 5010024
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
This report has been identified as b.Braun medical internal report number (b)(4).As reported by the user facility: "while attempting to place a venatech lp when the device deployed from the catheter the filter never opened.It ended up unopened in the patient's right atrium.After many attempts we successfully retrieved the device without any known harm to our patient.".

Brand Name
VENA TECH
Common Device Name
FILTER, INTRAVASCULAR, CAR
Manufacturer (Section D)
B. BRAUN MEDICAL
30 avenue des temps modernes
chasseneuil-du-poitou vienne, 86360
FR  86360
MDR Report Key15251464
Report Number3006332832-2022-00001
Device Sequence Number5808352
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public(01)04038653918164
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2026
Device Model Number5010024
Device Catalogue Number5010024
Device Lot Number36983912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/22/2022
Device Age1 YR
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown